# SDR P5CA9500683

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER BOLTS BS 1000 LEFT SIDE.  SURFACE CORROSION REWORKED AND TREATED PER BOEING SRM 51-10-02, WITHIN LIMITS.
